Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
meuy222640

I am sad....

hi, Guys, I take Diane BCP for the first package and It breaks me out horribly.. I cry many time when I look in the mirror because I have big,red painful acnes around mouth,chin,upperlip.. It's so hurt mentally,physically.... I am getting married next month and I have a horrible face rightnow...I don't think I will go to see dermatologist though... Do you guys think It's just an initial breakouts? You think I should keep on taking for 3-8 months?

Waiting for you guys answers

Sad woman with acnes

Share this post


Link to post
Share on other sites

Hiya, would say it probably is just the initial breakout - am trying to think back to when I started on it and I think it got worse before it got better. It definatly took 4 months at least to see a difference. I think any drug or supplement affecting the cycle takes a few months to work.

Congratulations btw! :)

Share this post


Link to post
Share on other sites
Hiya, would say it probably is just the initial breakout - am trying to think back to when I started on it and I think it got worse before it got better. It definatly took 4 months at least to see a difference. I think any drug or supplement affecting the cycle takes a few months to work.

Congratulations btw! :)

Share this post


Link to post
Share on other sites

I know how you feel. Unfortunately, with diane, it gets worse before it gets better. If you are patient, you will see results in a few months. Good luck.

Share this post


Link to post
Share on other sites

yeah, sometimes the pill takes a few months to start having the clearing effect...just try to stick with it and if it doesn;t work then look into other options..good luck!

Share this post


Link to post
Share on other sites

I have to let you know that Once, I took it last year for 3 months.. It made me has zero zits.. I had been cleared for 3 months last year because of this pill then It runs out cause I move to US. and I cannot find Dianette here so I did not take any pilss...My acnes came back worse then I take Yasmin for 2 months after that...Never gave me a good result as Dianette...... so I quit! I am so bad about being patient.... recently, I order Dianette online and I take it for 1 month..as I mention to you.. I don't know why It doe snot work as the same?.. Will It give me a good result if I keep on taking for a fews months?

Share this post


Link to post
Share on other sites

I took Diane35 about 2 years ago and it broke me out really bad.It caused me back and chest acne that I never had before and that hasn't gone away since today.I stopped taking it after 1 month cause the breakouts just got worse and worse,but unfortunately the effects of it are still there...My doctor said if it causes that bad breakout then it doesn't suit me.

You should maybe consider changing pills,with me is that other pills like Logest,I'm not sure if you have them in your country,they don't cause me any breakouts,but reduce the oil on my skin.

Anyway,wish you luck and congratulations :boohoo:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×